# SDR MWEA030501

- Difficulty date: December 30, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N908ME
- Make and model: Boeing 717-200
- Aircraft serial: 55172
- Aircraft time: 1,037 hours, 599 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 891901
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PROXIMITY SENSING ELECTRONIC UNIT FAIL ON STATUS CONFIGURATION PAGE, ASSOCIATED SPOILER FAULT ON STATUS PAGE, AND AUTOMATIC BRAKE SYSTEM FAIL ON CENTRAL FAULT DISPLAY.  REMOVED AND REPLACED LEFT WEIGHT ON WHEELS SENSOR.
